Skip to Content

I just started taking Viibryd. I am concerned if weight gain will be a side effect?

Responses (3)

4N Substances 8 Feb 2013

Hi TS,
I've been on Viibryd for more than 6 mos and have had an 8 lb weight loss. This medicine is not known for causing weight gain. Please write again if we can help further.
Best Regards,
4 N Substances

Avern 16 Feb 2013

Viibryd has been a definite weight gainer for me. Big time. I am very disappointed. Also, it took 4 weeks or so for me to feel any AD benefit at all. I'm huge and bloated and even more depressed. If a med causes two weeks of constant diarrhea - that might be the first sign that its not ready for the consumer. I look at it as a toxic drug. It has also caused extreme tendon rigidity in my legs which I have never had before. It made me do everything in slo mo. Frankly, I hate this drug and see no benefit. 8 weeks was not enough preliminary testing. And all drug companies lie about the weight gain. Not a single one says "will make you obese in a matter of two months almost guaranteed." I'm tapering off. I'm complaining to the company. This drug did major damage.

4N Substances 18 Feb 2013

Well Avern, it looks like your hostility and inability to measure your words in a kind, appropriate and objective manner has frightened off another new person seeking help. If you feel you cannot control these rants, you should simply back away from the computer. We don't seek to do harm to others on this site. I hope you're working with a medical professional to try to more appropriately channel your hostility. Good luck to you.

RandoFatGuy 9 Nov 2013

Yes, it will cause weight gain. I carry around about 70 extra pounds since I started taking Viibryd. I have just figured out that this is the reason I have ballooned and now feel so badly. The medicine worked amazingly for me and I have highly recommended it but since fixing every other part of my life (better nutrition, more exercise, everything!) I have finally questioned the Viibryd and realize it is the primary cause of my extreme weight gain.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Viibryd side effects?

Posted 27 Jun 2012 36 answers

Third week of Viibryd. gas, bloating, weight gain?

Posted 25 Jul 2012 4 answers

Viibryd side effects and mixing with other drugs?

Posted 3 Feb 2014 2 answers

Clomipramine - weight gain or weight loss?

Posted 9 May 2014 1 answer